Pécsi, Márton (1988) Age of geomorphological surfaces in the Hungarian Mountains. FÖLDRAJZI KÖZLEMÉNYEK, 36 (1-2). pp. 28-41. ISSN 0015-5411
|
Text
AgeofgeomorphologicalsurfacesintheHungarianMountains.pdf Download (2MB) | Preview |
Item Type: | Article |
---|---|
Subjects: | Q Science / természettudomány > QE Geology / földtudományok |
SWORD Depositor: | MTMT SWORD |
Depositing User: | MTMT SWORD |
Date Deposited: | 22 Dec 2023 12:01 |
Last Modified: | 22 Dec 2023 12:01 |
URI: | http://real.mtak.hu/id/eprint/183022 |
Actions (login required)
![]() |
Edit Item |